# SDR GLBA96214

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000052
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALO - AFTER START LEFT ENGINE REMAINED IN FEATHER UNTIL AUTOFEATHER SWITCHED OFF.  CYCLING AUTOFEATHER SWITCH CAUSES EACH PROP TO FEATHER ALTERNATELY.  SMOKE FROM LEFT SIDE PANEL.  MAINTENANCE REMOVED AND REPLACED RIGHT TORQUE SIGNAL CONDITION UNIT.  NO SMOKE OR DAMAGE NOTED.  (M)
